# SDR CKSA97025

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802MG
- Make and model: Doug DC-8-62
- Aircraft serial: 46098
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5643321107
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, INSPECTION FOUND LEVEL 2 CORROSION.  NR 4 SPOILER OUTBOARD ATTACH FITTING STRUCTURE UPPER AFT ANGLE CORRODED.  REMOVED AND REPLACED ATTACH FITTING STRUCTURE UPPER AFT ANGLE IAW SRM 51-1-21A.  CORROSION TASK CARD NUMBER 118L-0551.  NON-ROUTINE TASK CARD NUMBER 82441.
